Ask a doctor

Reaction to Botox Delayed?

This is the second time for botox after a month I have a rash all over my body, my fingers are stiff, my feet are stiff. I am using Benadryl for the rash, and am using nsaid for the stiffness. Could I be having a delayed reaction to it

Doctor Answers (4)

Reaction to Botox Delayed?

+1

Botox last 3-4 months and if you would have had an allergic reaction it would be immediate. Most likely the two are unrelated but advise your health care provider. 

Best regards, 


Los Angeles Plastic Surgeon
5.0 out of 5 stars 218 reviews

Reaction to Botox

+1

You symtpoms don't appear to be related to your botox treatment. If you were going to have a reaction it would happen immediately after treatment. You can always come in to our office for a consultation to make sure you are treating it correctly. Best of luck

George T. Boris, MD, FRCS, FACS
Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

Rash from Botox

+1

Any reactions to Botox (or fillers for that matter) are going to be immediate. A rash or something like that won't happen a month later. Additionally, for cosmetic purposes, only small amounts of Botox are used and it doesn't dissipate through the body enough to cause a full rash and stiff fingers or feet. It's just a very small amount and if you were allergic, the rash would be immediate and in the injected area only.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

You might also like...

Botox and rash

+1

Getting a rash all over your body with hand/feet stiffness one month after neurotoxin injection is not a common side effect of the treatment. If you were in any way allergic to the neurotoxin, the symptoms would have manifested themselves earlier. It does sound as if you are having symptoms that need to be evaluated by a dermatologist, as further work up may be needed.

Purvisha Patel, MD
Germantown Dermatologist
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.